Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Help please  (Read 213 times)

0 Members and 1 Guest are viewing this topic.

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Help please
« on: January 21, 2014, 05:26:40 PM »
I can't sleep because Im so scared, I feel so drugged up and unreal, i feel like i'm already dreaming. I hate this it's scares the ***** out of me. I also don't want to take xanax because i'm afraid of messing with my brain and i already have very vivid dreams from my antidepressant. I feel like i'm trapped in a nightmare, any advice is helpful  :fragend005:
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

Offline MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 431
  • Country: us
  • Rec's: 16
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Help please
« Reply #1 on: January 21, 2014, 06:33:25 PM »
Hi "B"...

I am so sorry to hear what you are going through.

I know that you were started on Escitalon (Escitalopram) some 2-3 weeks ago, and that at some point you increased the anti-depressant for 5 mg to 10 mg.  I think that what you are going through is a combination of anxiety and normal side effects from the Escitalon.  This is a rough time for you, but it does get better.  It is just going to take some time.

I was started on Celexa (Citalopram), Escitalon's sister drug, some 8-9 weeks ago, and I am doing so much better.  I think I went through everything that you are currently experiencing.  The first 3-4 weeks were the worse, and then things slowly started getting better.

You are among friends here on Anxiety Zone.  Keep us up to date on how you are doing.  If I can answer any of your questions, please let me know.

The very best to you, "B"!...  Chuck
Bookmark and Share

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Help please
« Reply #2 on: January 21, 2014, 06:43:49 PM »
Thank you Chuck, I'm sorry for anyone who has to go through this but also glad I'm not the only one. Btw are existential thoughts also part of the anxiety? I know this is stupid but my consciousness sometimes scares me... Like I feel weird for being alive
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

Offline MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 431
  • Country: us
  • Rec's: 16
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Help please
« Reply #3 on: January 21, 2014, 07:33:05 PM »
Hi "B"...  You are most certainly not alone.

Yes, existential thoughts can be a part of Generalized Anxiety Disorder (GAD).  I was having problems with intrusive/negative thoughts.  They went along with slight depression, and extreme anxiety and panic attacks that I was having.  Once the Celexa, anti-depressant, started working for me, the first symptoms that were relieved were the depression and intrusive thoughts.

I am not certain when you increased to 10 mg on the Escitalon, but that is the lowest therapeutic dose for that anti-depressant, so just look upon that as your actually start date of taking the Escitalon.

I'm here for you if I can help.

The very best to you, "B"!...  Chuck
Bookmark and Share

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Help please
« Reply #4 on: January 22, 2014, 03:26:00 AM »
I hope antidepressants will kick in soon, this dreamlike state is driving me crazy.. I feel like i don't know myself anymore. Thank you for your help Chuck  :laugh3:
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Help please
« Reply #5 on: January 22, 2014, 03:55:47 PM »
Hey Eric.. Wow 12 years that is so much. I sometimes feel like people around me are robots, my dad is great support but because of that i feel so alone. Do you have any tips for this derealization? I remeber when this feeling happened to me for the first time my friend and i went to the lake, she wanted to show me some pretty sights but suddenly everything became so weird, like i dream, I though it was because i've never seen that place before. Next day I was okay and it never happened again. I was 15 back then. But a month ago i had panic attack and ended up in hospital thinking i'm having a stroke... And then again for my 17th birthday and day after on Christmas Eve, that one was the worst. Since then i had derealization and it has gotten worse when i started my antidepressants. I'm a catholic so i believe in heaven where everybody will be free from this stupid disorders hehe. I was diagnosed with phobic anxiety disorder. I had some rough times in my life but this is THE worst thing that had ever happened to me. This may sound selfish but sometimes i think i would be better off with some nasty physical disease but other than that be a normal 17 year old girl than to have this symptoms. They are really overwhelming sometimes, especially before sleep, I guess that is because i'm left alone with my thoughts... and I can't bother my dad all the time, he needs his sleep too. I'm glad i found this forum, you people are really kind, and more important - you understand.
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

Tags: